MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505750BC |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Local Reaction (2035); Deformity/ Disfigurement (2360); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: material rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent primary breast reconstruction with a 750cc mentor memorygel breast implant on the left breast.Post-operatively, the patient was diagnosed, via scans, with left breast implant rupture.As a result, the patient underwent breast implant removal and replacement surgery on (b)(6) 2025.The replacement device was a non-mentor.
Additional Manufacturer Narrative
On january 14, 2026, mentor received additional information that indicated the following: the patient initially developed left breast swelling, aching and discomfort.The patient was eventually diagnosed, via mri on april 1, 2024, with right breast edematous changes, left axillary lymph nodes, and left breast capsular contracture.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture, local reaction, lymphadenopathy this medwatch form is for the left breast prosthesis.Complication on the right breast will be reported under mrn: 1645337-2026-01300.